# SDR SIMA20210111001

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 47,735 hours, 43,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT AFT EMERGENCY LIGHT INOPERABLE.  C/A: REMOVED AND INSTALLED LIGHT BULB, IAW EMB AMM 33-50-10.  OPERATIONS CHECK GOOD.
